MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardex® Foley Catheter Silicone Coated; Latex Silicone Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardex® Foley Catheter Silicone Coated; Latex Silicone Foley Catheter
Catalog Number 0167V22S
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient underwent a transurethral resection of the prostate at our hospital on (b)(6) 2026, at 11:25.At the end of the surgery, the nurse followed the doctor's instructions to insert a foley catheter.When the nurse tried to inflate the catheter balloon with a syringe after inserting it, she found that it wouldn't inflate.The catheter was immediately replaced, and the catheterization was successfully completed.
 
Additional Manufacturer Narrative
The initial reporter's city: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® Foley Catheter Silicone Coated
Common Device Name
Latex Silicone Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50181187
Report Number1018233-2026-05269
Device Sequence Number8216343
Product Code KOD
UDI-Device Identifier00801741019234
UDI-Public(01)00801741019234(17)281028(10)MYHY2258
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0167V22S
Device Lot NumberMYHY2258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown